Please tell me anything about Doxepin

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Mooser
Regular Member


Date Joined Dec 2006
Total Posts : 25
   Posted 12/14/2006 9:41 AM (GMT -6)   
Can anyone tell me anything about Doxepin? My Dr prescribed it yesterday but I was scared to take it last night since I didn't know much about it. I believe it is an older drug. Any help would be appreciated.

Post Edited By Moderator (MsKittie) : 12/14/2006 7:44:56 AM (GMT-7)


MsKittie
Veteran Member


Date Joined Jul 2006
Total Posts : 789
   Posted 12/14/2006 9:51 AM (GMT -6)   
Welcome Mooser
 
Happy to see your first post you did a great job. I'm sure someone will be along shortly that can help you with your question. You will also find great support here in the forums amd make lots of new friends here too. I will be watching for you in chat.
(((HUGS)))
   MsKittie
 
~*~*~*~*~*~*~*~*~*~*~*~*~*~*  
I have an illness, My illness don't have me.
~*~*~*~*~*~*~*~*~*~*~*~*~*~*                                      
 
Being happy doesnt mean everything's perfect.It means you've decided to see beyound the imperfrctions!God didn't promise days without pain, laughter without sorrow, sun without rain, but HE did promise strength for the day, comfort for the tears & light for the way                                        

 

 


Howlyncat
Elite Member


Date Joined Jan 2005
Total Posts : 24909
   Posted 12/14/2006 11:18 AM (GMT -6)   
WElcome to HW
You will find great ppl and fantastic support here
We are a "family" each looking out for one another soooo welcome to our "lil Family"

Your med to which you are asking about is a member if TRICYCLIC Antidepressants .....Mood Eleavators ....
This med is used to relieve mental depression and depression that sometimes occurs with Anxiety
Generic names are : Sinequan & Adapin
Sometimes this med needs to be taken for a few weks to notice any improvement and begin to feel better
Alcohlo is not recommended at all with this med ......take with food even if at bed time to lessen tummy upset

Take meds at a regular time and every day as RX.........
DO NOT stop taking this med w/o consulting your doctor please

Before any surgury such as dental or emergency tx tell doc or dentist that you take this med and dosage
** some common side effects are Constipation,dizziness,dry mouth and increased appetite for sweets


I hope this helps I got it out of info on meds
Please do not be afraid to take this med the sooner you start the better you will feel
Please keep us posted and glad you found us ...........
Take care
Lyn
Any more questions email me addy is under name at side
Lyn
    Contribute today to support Healing Well Forums...Donate @
 
 One thing I know for sure is we have each other and in times of need no one could be better off IMO
 
 Never compromise your self nor your dignity...with that ...My God
 Family and Great Friends ........I have it All
 
        Lyn
 


Mooser
Regular Member


Date Joined Dec 2006
Total Posts : 25
   Posted 12/14/2006 4:40 PM (GMT -6)   

Thanks, Lyn, for the info. Guess I'll start the medicine tonight. I'm still apprehensive but guess I need some help as I average about 3 hrs of sleep a night and cry every day which is very unusual for me. I appreciate your and MsKittie's support.     Mooser

Howlyncat
Elite Member


Date Joined Jan 2005
Total Posts : 24909
   Posted 12/15/2006 1:55 PM (GMT -6)   
I am sure it will help you sleep
Some anti depressants cause you to be more alert at night so try it and see if night or morning is better for you
Glad we could be of help to you
Hoping to see you around posting and joining in other threads
Lyn
    Contribute today to support Healing Well Forums...Donate @
 
 One thing I know for sure is we have each other and in times of need no one could be better off IMO
 
 Never compromise your self nor your dignity...with that ...My God
 Family and Great Friends ........I have it All
 
        Lyn
 


hopefulmigrainer
Veteran Member


Date Joined Oct 2006
Total Posts : 902
   Posted 12/16/2006 12:47 AM (GMT -6)   
Welcome Mooser. I'm glad that you decided to take the med. Sleep deprivation can bring on more anxiety and depression so maybe this will help. Also, tricyclic antidepressants help you sleep and they are also prescribed for chronic pain patients.
"God grant me the serenity to accept the things I cannot change, to change the things I can and the wisdom to know the difference. Amen."
 
Please allow HealingWell to continue helping others by donating: http://www.healingwell.com/donate/


CRANKY 1
Veteran Member


Date Joined Aug 2005
Total Posts : 616
   Posted 12/16/2006 6:28 PM (GMT -6)   
Hey, Mooser!
 
I can tell you I took Doxepin at some point.  I don't remember why my doctor prescribed it.  Took if for some length of time, but stopped.  Whatever it was supposed to do, it didn't do, so I switched to something else.  Don't know what that was either.  I have such a long list of medications I've taken for a while, or at least tried, it's hard for me to remember details.  There are medications that stand out because they were really good or really bad, but I only remember that I took Doxepin at some point, and then I didn't.  For me, that means it didn't help me, but it may be wonderful for you.  Good Luck, as I've been no help at all.
 
Glad you've joined us,
Leigh Ann cool

"The weather is here, I wish you were beautiful."
                                             - Jimmy Buffett


Howlyncat
Elite Member


Date Joined Jan 2005
Total Posts : 24909
   Posted 12/17/2006 4:37 AM (GMT -6)   
you sare too funny LA.........
You are always a help



Hoping you are getting some good out of this med Mooser
Lyn
    Contribute today to support Healing Well Forums...Donate @
 
 One thing I know for sure is we have each other and in times of need no one could be better off IMO
 
 Never compromise your self nor your dignity...with that ...My God
 Family and Great Friends ........I have it All
 
        Lyn
 


Mooser
Regular Member


Date Joined Dec 2006
Total Posts : 25
   Posted 12/18/2006 9:14 AM (GMT -6)   
Hey, to all. Well, I only took the medicine two nights. It was making me feel really bad the next day. The Dr. was supposed to be giving it to me as a sleeping aid and I just don't think it was what I needed. So I'm back to taking ambien when I need something. Thanks for all the support!  Mooser

MsKittie
Veteran Member


Date Joined Jul 2006
Total Posts : 789
   Posted 12/18/2006 11:53 AM (GMT -6)   
Hey Mooser
 
I'm happy you tried the Doxepin. I do wish you would have given it more time to work for you. Some meds take weeks to get into your system and to balance you out. I know they had to change mine a few times before they got mine right and it was just like starting over everytime. I wish you luck hun. Please keep us posted. Happy Holidays
(((HUGS)))
   MsKittie
 
~*~*~*~*~*~*~*~*~*~*~*~*~*~*  
I have an illness, My illness don't have me.
~*~*~*~*~*~*~*~*~*~*~*~*~*~*                                      
 
Being happy doesnt mean everything's perfect.It means you've decided to see beyound the imperfrctions!God didn't promise days without pain, laughter without sorrow, sun without rain, but HE did promise strength for the day, comfort for the tears & light for the way                                        

 

 

New Topic Post Reply Printable Version
Forum Information
Currently it is Thursday, September 29, 2016 11:57 AM (GMT -6)
There are a total of 2,696,069 posts in 297,619 threads.
View Active Threads


Who's Online
This forum has 152268 registered members. Please welcome our newest member, Octavian.
331 Guest(s), 15 Registered Member(s) are currently online.  Details
stereofidelic89, Tone28, 1000Daisies, BritniMBC92, AK, pmm73, Yankee, quincy, Blu's Mama, artermix, Myself 09, Sashrag, julymorning, evianangel, iPoop


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer